Alert archive / Mississippi / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Apr 7, 2021, 8:41 PM CDT for Attala County, Mississippi. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2021, 8:41 PM CDT (01:41 UTC)
- Expired
- Apr 7, 2021, 9:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Jackson, MS
County Attala County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 104 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 652 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.4
The text
As transmitted.
918
WWUS84 KJAN 080141
SPSJAN
Special Weather Statement
National Weather Service Jackson MS
841 PM CDT Wed Apr 7 2021
MSZ036-037-080245-
Attala MS-Holmes MS-
841 PM CDT Wed Apr 7 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HOLMES AND CENTRAL
ATTALA COUNTIES UNTIL 945 PM CDT...
At 841 PM CDT, Meteorologists were tracking a strong thunderstorm
over Hesterville, or 9 miles northwest of Kosciusko, moving northeast
at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
This storm will remain over mainly rural areas of southeastern Holmes
and central Attala Counties, including the following locations...
West and Sallis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3327 8938 3290 8986 3308 8999 3322 8977
3322 8975 3324 8974 3328 8967
TIME...MOT...LOC 0141Z 229DEG 37KT 3318 8968
$$
DBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Apr 7, 6:40 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Apr 7, 6:40 PM CDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Jackson MS 640 PM CDT Wed Apr 7 2021 .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: VFR conditions continue. Southerly winds continue with sporadic gusts at 20-25kts. Showers and thunderstorms moving in from the west and will impact TAF sites through 08Z. Cigs/vis will drop to MVFR/IFR categories with the storms. Improvement is expected behind the system in the early morning hours from west to east. && .DISCUSSION... Tonight and tomorrow... Convection has developed across portions of northeast Louisiana and Arkansas this afternoon. Some of these storms have been severe, especially across Arkansas this afternoon. This activity comes ahead of an upper low that is centered across Kansas and an associated surface low in this same general vicinity. Thanks to strong southerly winds today, moisture has increased across the region. Dewpoints have reached the lower to mid 60s across the region as temperatures have climbed into the upper 70s and lower 80s. With this strong forcing moving into the region, along with instability and plenty of available wind shear, storms will continue to approach the western part of the forecast area close to around 5-7pm this evening. Hi-res model guidance continues to indicate a robust squall line approaching the western extent of the forecast area and exhibiting some kind of break in the line as it progresses east. The better instability and shear may actually reside across portions of the southern part of the forecast area but any portion of the enhanced to slight risk locations have potential to see damaging winds, large hail and tornadoes given the ample shear, sufficient helicity, instability and lapse rates present across the region. Storms will continue past midnight and affect eastern Mississippi, particularly the I-59 corridor through early morning/daybreak. Some severity will linger with these storms but should be more on the wane. Storms will clear out Thursday morning, leaving a dry day for the region. However, it won't feel overly cool as temperatures will remain in the 70s and 80s across the region. /28/ Friday through Next Wednesday... The main action for the extended period is the expected severe weather Friday-Saturday morning. A cold front will pass through the region Wednesday-Thursday but will lift back north Thursday night, increasing rain chances and creating extra lift thats needed for severe weather potential. The driving factor for the severe weather will be a strong closed low pressure system moving across the Plains digging a deep mid-level trough across the ArkLaMiss region. All modes of severe weather will be possible including some localized flash flooding. Thermo profiles values for Friday into Saturday morning are rare for our area this time of year. Lapse rates are steep along with vertical totals being high in the 30s. CAPE profiles also show some deepening in the mid levels during Friday. CAM guidance shows there could be up to 4,000J/kg MU CAPE Friday afternoon balanced with 40kts of deep ayer shear. With all these ingredients in place, a significant severe weather event is likely. the main concern will be large hail and damaging winds/wind gusts. There is some potential for Tornados and though they can not be ruled out but I want to reiterate the fact that hail will be large. As far as timing, models agree that the main threats will occur Friday evening into overnight hours lingering into early Saturday morning. However, isolated/scattered storms could begin during the afternoon as we begin to heat up during the day ahead of the increasing storm coverage later that evening. The latest GFS run for Friday afternoon through Saturday 12z has a wide-range of QPF with a bullseye right over the MS Delta central MS. At least 2-4 inches of rain could be expected for most areas in our CWA. Flash flooding will be possible along with the possibility of river flooding across the MS Delta. An 'Enhanced Risk' has been placed across central MS replacing the Slight however the 'Slight Risk' still remains for areas along the HWY 82 corridor. It is not out of the question that another upgrade may come tonight or tomorrow especially because of the hail but continue to check back for updates!/JNE/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 59 81 62 83 / 100 2 18 35 Meridian 60 81 60 81 / 96 10 19 44 Vicksburg 58 82 62 84 / 100 1 17 31 Hattiesburg 63 83 63 82 / 91 18 12 50 Natchez 58 82 63 84 / 100 2 10 29 Greenville 57 78 60 81 / 100 0 16 27 Greenwood 59 79 60 83 / 100 0 19 28 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && HJS
Hazardous weather outlook, Apr 7, 4:28 PM CDT, 4 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 428 PM CDT Wed Apr 7 2021 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>027-034>036- 040>043-047-048-053-082130- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Tensas-Bolivar-Sunflower-Leflore-Grenada- Carroll-Washington-Humphreys-Holmes-Issaquena-Sharkey-Yazoo- Madison MS-Warren-Hinds-Claiborne- 428 PM CDT Wed Apr 7 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight The rest of this afternoon through tonight, severe thunderstorms are likely and tornadoes are possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to half- dollar size. (https://www.weather.gov/images/jan/graphicast/1.png) The rest of this afternoon through tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe storms capable of producing damaging winds, large hail, and a few tornadoes, are possible for the entire area mainly Friday afternoon through early Saturday morning. (https://www.weather.gov/images/jan/graphicast/3.png) Flash flooding will be possible for the entire outlook area on Friday night. 2-4inches of rain can be expected with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Friday through Friday night. MSZ029-032-044-082130- Webster-Choctaw-Leake- 428 PM CDT Wed Apr 7 2021 This hazardous weather outlook is for portions of central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Mainly through the rest of this afternoon Mainly through the rest of this afternoon, severe thunderstorms are likely and tornadoes are possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to half- dollar size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe storms capable of producing damaging winds, large hail, and a few tornadoes, are possible for the entire area mainly Friday afternoon through early Saturday morning. (https://www.weather.gov/images/jan/graphicast/3.png) Flash flooding will be possible for the entire outlook area on Friday night. 2-4inches of rain can be expected with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Friday through Friday night. MSZ028-037-082130- Montgomery-Attala- 428 PM CDT Wed Apr 7 2021 This hazardous weather outlook is for portions of central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight The rest of this afternoon through tonight, severe thunderstorms are likely and tornadoes are possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to half- dollar size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe storms capable of producing damaging winds, large hail, and a few tornadoes, are possible for the entire area mainly Friday afternoon through early Saturday morning. (https://www.weather.gov/images/jan/graphicast/3.png) Flash flooding will be possible for the entire outlook area on Friday night. 2-4inches of rain can be expected with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Friday through Friday night. MSZ030-031-033-038-039-045-046-050>052-055>058-062>066-072>074- 082130- Clay-Lowndes-Oktibbeha-Winston-Noxubee-Neshoba-Kemper-Scott- Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 428 PM CDT Wed Apr 7 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight The rest of this afternoon through tonight, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of half- dollar. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe storms capable of producing damaging winds, large hail, and a few tornadoes, are possible for the entire area mainly Friday afternoon through early Saturday morning. (https://www.weather.gov/images/jan/graphicast/3.png) Flash flooding will be possible for the entire outlook area on Friday night. 2-4inches of rain can be expected with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Friday through Friday night. MSZ049-054-082130- Rankin-Copiah- 428 PM CDT Wed Apr 7 2021 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Mainly through the rest of this afternoon NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight Mainly through the rest of this afternoon, severe thunderstorms are likely and tornadoes are possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to half- dollar size. (https://www.weather.gov/images/jan/graphicast/1.png) The rest of this afternoon through tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe storms capable of producing damaging winds, large hail, and a few tornadoes, are possible for the entire area mainly Friday afternoon through early Saturday morning. (https://www.weather.gov/images/jan/graphicast/3.png) Flash flooding will be possible for the entire outlook area on Friday night. 2-4inches of rain can be expected with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Friday through Friday night. LAZ026-MSZ059>061-082130- Concordia-Jefferson-Adams-Franklin MS- 428 PM CDT Wed Apr 7 2021 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight The rest of this afternoon through tonight, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of half- dollar. (https://www.weather.gov/images/jan/graphicast/1.png) The rest of this afternoon through tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe storms capable of producing damaging winds, large hail, and a few tornadoes, are possible for the entire area mainly Friday afternoon through early Saturday morning. (https://www.weather.gov/images/jan/graphicast/3.png) Flash flooding will be possible for the entire outlook area on Friday night. 2-4inches of rain can be expected with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Friday through Friday night. LAZ024-082130- Catahoula- 428 PM CDT Wed Apr 7 2021 This hazardous weather outlook is for portions of northeast Louisiana. .DAY ONE...Tonight and Thursday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight The rest of this afternoon through tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight, severe thunderstorms are likely and tornadoes are possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to half-dollar size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe storms capable of producing damaging winds, large hail, and a few tornadoes, are possible for the entire area mainly Friday afternoon through early Saturday morning. (https://www.weather.gov/images/jan/graphicast/3.png) Flash flooding will be possible for the entire outlook area on Friday night. 2-4inches of rain can be expected with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Friday through Friday night. 14 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Apr 7, 3:45 PM CDT, 4 hours 56 minutes before
Special Weather Statement
National Weather Service Jackson MS
345 PM CDT Wed Apr 7 2021
ARZ074-LAZ007-072145-
Ashley AR-Morehouse LA-
345 PM CDT Wed Apr 7 2021
...A STRONG THUNDERSTORM WILL AFFECT ASHLEY COUNTY IN SOUTHEASTERN
ARKANSAS AND MOREHOUSE PARISHES UNTIL 445 PM CDT...
At 344 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Lawson to near Sterlington. Movement
was northeast at 65 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Strong thunderstorms will be near...
Bastrop around 355 PM CDT.
Galion around 405 PM CDT.
Other locations impacted by these storms include Bonita, Collinston,
Mer Rouge and Blanchton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3315 9211 3316 9214 3319 9214 3321 9208
3324 9209 3330 9198 3333 9197 3339 9163
3294 9150 3252 9190 3260 9193 3266 9191
3266 9194 3271 9197 3271 9204 3269 9205
3271 9206 3297 9208 3301 9207 3309 9214
TIME...MOT...LOC 2044Z 241DEG 54KT 3314 9254 3263 9205
DBSpecial weather statement, Apr 7, 5:11 PM CDT, 3 hours 30 minutes before
Special Weather Statement National Weather Service Jackson MS 511 PM CDT Wed Apr 7 2021 MSZ062-072315- Lincoln MS- 511 PM CDT Wed Apr 7 2021 ...A STRONG THUNDERSTORM WILL AFFECT LINCOLN COUNTY UNTIL 615 PM CDT... At 510 PM CDT, Meteorologists were tracking a strong thunderstorm over Bogue Chitto, or 11 miles south of Brookhaven, moving northeast at 30 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Enterprise around 520 PM CDT. East Lincoln around 525 PM CDT. Brookhaven around 535 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3136 9025 3136 9061 3169 9059 3168 9026 TIME...MOT...LOC 2210Z 204DEG 28KT 3142 9043 DB
Special weather statement, Apr 7, 6:01 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Jackson MS
601 PM CDT Wed Apr 7 2021
ARZ074-072330-
Ashley AR-
601 PM CDT Wed Apr 7 2021
...A STRONG THUNDERSTORM WILL AFFECT WESTERN ASHLEY COUNTY UNTIL 630
PM CDT...
At 600 PM CDT, Meteorologists were tracking a strong thunderstorm
near West Crossett, moving northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Old Milo around 615 PM CDT.
Fountain Hill around 620 PM CDT.
Other locations impacted by this storm include Blanchton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3315 9211 3316 9214 3319 9214 3321 9213
3321 9208 3324 9209 3325 9205 3328 9204
3331 9198 3335 9199 3335 9197 3338 9196
3340 9199 3339 9159 3337 9158 3301 9207
3303 9209 3303 9211 3310 9214
TIME...MOT...LOC 2300Z 204DEG 48KT 3319 9207
DBLocal storm report, Apr 7, 7:55 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
755 PM CDT WED APR 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TORNADO 4 NNE BASTROP 32.82N 91.88W
04/07/2021 MOREHOUSE LA EMERGENCY MNGR
TREES WERE BLOWN DOWN, AND A HOME WAS DAMAGE
WITH RESIDENTS TRAPPED INSIDE AND POSSIBLY
INJURED. EXACT TIME AND LOCATION UNCERTAIN
BUT WILL UPDATE WITH LATER DETAILS. TDS
EVIDENT ON KULM RADAR.
&&
NFSpecial weather statement, Apr 7, 8:41 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
841 PM CDT Wed Apr 7 2021
MSZ036-037-080245-
Attala MS-Holmes MS-
841 PM CDT Wed Apr 7 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HOLMES AND CENTRAL
ATTALA COUNTIES UNTIL 945 PM CDT...
At 841 PM CDT, Meteorologists were tracking a strong thunderstorm
over Hesterville, or 9 miles northwest of Kosciusko, moving northeast
at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
This storm will remain over mainly rural areas of southeastern Holmes
and central Attala Counties, including the following locations...
West and Sallis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3327 8938 3290 8986 3308 8999 3322 8977
3322 8975 3324 8974 3328 8967
TIME...MOT...LOC 0141Z 229DEG 37KT 3318 8968
DBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:05 PM CDT | Tornado Warning | JAN | Washington | 55 min |
| Apr 7, 8:49 PM CDT | Tornado Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Washington | 56 min |
| Apr 7, 9:24 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 40 min |
| Apr 7, 9:43 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 47 min |
| Apr 8, 6:11 AM CDT | Dense Fog Advisory | JAN | Adams, Claiborne, Copiah, Franklin, Hinds, Issaquena and 9 more | 3 hr |
| Apr 8, 10:47 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 11 days |
| Apr 8, 10:47 AM CDT | River Flood Warning | JAN | Hinds, Warren | 11 days |
| Apr 8, 10:49 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 47 hr |
| Apr 8, 10:54 AM CDT | River Flood Warning | JAN | Bolivar, Washington | 50 hr |
| Apr 8, 10:57 AM CDT | River Flood Warning | JAN | Issaquena, Washington | 5 days |
| Apr 7, 7:09 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 66 min |
| Apr 7, 7:28 PM CDT | Tornado Warning | JAN | Morehouse | 47 min |
| Apr 7, 10:18 PM CDT | Tornado Warning | JAN | Concordia | 31 min |
Nearby
Special Weather Statements in Mississippi, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.